International Journal of Science and Research (IJSR)
Mathematics
Downloads: 146 | Views: 931
Mathematics, India, Volume 3 Issue 7, July 2014
Pages: 2129 - 2133Ecological System of a Prey-Predator Model with Prey Reserve
Neelima Daga | Bijendra Singh | Suman Jain | Gajendra Ujjainkar
Downloads: 146 | Views: 1766
Mathematics, Nigeria, Volume 3 Issue 11, November 2014
Pages: 40 - 45Enhancing Teaching and Learning of Mathematics: Adoption of Blended Learning pedagogy in University of Uyo
Amos F. Awodeyi | Ekemini T. Akpan | Ifiok J.Udo
Downloads: 146 | Views: 824
Mathematics, India, Volume 4 Issue 2, February 2015
Pages: 831 - 835Spherically Symmetrical Cosmological Model in Brans Dicke Theory of Gravitation with Anisotropic Dark Energy
Amrapali P. Wasnik
Downloads: 146 | Views: 721
Mathematics, Nigeria, Volume 5 Issue 2, February 2016
Pages: 1104 - 1109Multiple Off-Grid Hybrid Block Simpson's Methods for Solution of Stiff Ordinary Differential Equations
Althemai J. M. | Skwame Y | Donald J. Z.
Downloads: 146 | Views: 766
Mathematics, India, Volume 5 Issue 3, March 2016
Pages: 559 - 563An Application of Similarity Measure of Intuitionistic Fuzzy Soft Set based on distance in Medical Diagnosis
Dr. N. Sarala | B. Suganya
Downloads: 146 | Views: 936
Mathematics, India, Volume 5 Issue 5, May 2016
Pages: 131 - 134A Class of QT Bezier Curve with Two Shape Parameters
Reenu Sharma
Downloads: 146 | Views: 701
Mathematics, India, Volume 5 Issue 6, June 2016
Pages: 894 - 900Stability Analysis of the Transmission Dynamic and Control of Infectiousrate under Treatment
D. Jasmine
Downloads: 146 | Views: 942
Mathematics, China, Volume 5 Issue 10, October 2016
Pages: 87 - 89Threshold Leverage Stochastic Volatility Model with Jump
Yao Meng
Downloads: 146 | Views: 854
Mathematics, India, Volume 5 Issue 11, November 2016
Pages: 557 - 562A Four Step Wavelet Galerkin Method for Parabolic and Hyperbolic Problems
Jyoti Sharma | S. K. Srivastava
Downloads: 146 | Views: 785
Mathematics, Iraq, Volume 6 Issue 8, August 2017
Pages: 703 - 707On Rate of Convergence of Jungck-T-CR Iterative Procedure
Jamil-Zeana Z. | Abdullateef-Assma Khaldoon